# SDR DXTA2023070390180

- Difficulty date: July 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N386QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500309
- Aircraft time: 6,687 hours, 5,215 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRANCE STAIR EXTENSION: THE ENTRY DOOR SLAMS OPEN WITH ZERO TENSION TO SUPPORT IT//CORRECTIVE ACTION//CHECKED ALL HARDWARE AND CABLES AND VERIFIED NO BROKEN COMPONENTS. GAINED ACCESS TO THE MAIN DOOR BALANCE DRUM. PERFORMED MAIN DOOR OPENING SPEED ADJUSTMENT AS REQUIRED. PERFORMED OPS-CHECK AND OPS-CHECK GOOD. RETURNED AIRCRAFT BACK TO ITS ORIGINAL CONDITION. WORK PERFORMED IRW PHENOM 300 AMM 52-10-00.
